# SDR UPS02238729

- Difficulty date: June 15, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs720 S17r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI BRACKET CRACKED AT RIVET HOLE(UPP FASTENER) AT I/B LEG OF FRAME BS72 0" STR 17R 4" ABOVE FLOOR LEVEL.     BRACKET REPAIRED IAW SRM 51-40-3 FIG 1.
